Uniqueness of benjamin's solitary-wave solution of the benjamin-ono equation

C. J. Amick, J. F. Toland

Research output: Contribution to journalArticle

Abstract

It is shown, using the maximum principle for hear elliptic equations, estimates on a Green's function, and the Cauchy-Riemann equations, that every nonconstant supercritical solitary-wave solution of the pseudo-differential equation known the Benjamin-Ono equation is one of a family of such solutions found by Benjamin in his paper where this equation first appeared in 1967.

Original languageEnglish
Pages (from-to)21-28
Number of pages8
JournalIMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications)
Volume46
Issue number1-2
DOIs
Publication statusPublished - 1 Jan 1991

ASJC Scopus subject areas

  • Applied Mathematics

Cite this